Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR90047

author
Kan, Daniel M.
title
On c. s. s. complexes
year
1957
journal
American Journal of Mathematics
volume
79
pages
449–476
MathSciNet
MR90047
DOI
doi:90047

@article{MR90047,
    AUTHOR = "Kan, Daniel M.",
    TITLE = "On c. s. s. complexes",
    JOURNAL = "Amer. J. Math.",
    FJOURNAL = "American Journal of Mathematics",
    VOLUME = "79",
    YEAR = "1957",
    PAGES = "449--476",
    ISSN = "0002-9327",
    MRCLASS = "55.0X",
    MRNUMBER = "90047",
    MRREVIEWER = "J. C. Moore",
    DOI = "10.2307/2372558"
}

      

This item is referenced in 2 tags:

  • in Section 3.3: The $\operatorname{Ex}^{\infty }$ Functor
  • in Subsection 3.3.6: The $\operatorname{Ex}^{\infty }$ Functor